# SDR VGQY2010080500060

- Difficulty date: August 5, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AT STA 1000 BETWEEN STRINGERS 41L - 43L FOUND SKIN CORROSION.  SKIN TRIMMED-OUT, REPAIR DOUBLER AND FILLER FABRICATED AND INSTALLED PER SRM 53-30-03 REV 117 FIGURE 48.  REPAIR REPETITIVE INSPECTION THRESHOLD AT 15, 000FC WITH INTERVALS OF 6000FC (INT HFEC) AND 1500FC (EXT LEFC).
